Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Atorvastatin. Nausea, chest tightening, no pain. Due to medicine?

I'm taking Atorvastatin in the morning as described by my doctor and ever since each morning I feel nausios but do not vomit. Also just recently i feel as though my chest tightens a little certainly have no pain what so ever and not at all breathless.ust a little tighness right in the middle of my chest Couls this be caused by the Atorvastin which I have only been on for a few weeks I did have lipid before which I took at night and had absolutely no side effects
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi. Atorvastatin is standard bad cholesterol that is LDL cholesterol lowering drug. If taken alone that to say without aspirin combination it is unlikely to cause any chest discomfort. Rare side effect is hepatotoxicity which can presents as nausea upper abdominal pain and raised liver enzymes on testing blood sample. It is also known to cause muscle pain and cramps although that too very rarely. However it is better to consult your doctor to know the reason for your symptoms as atorvastatin is unlikely culprit. Regarding taking atorvastatin at night there is absolutely no harm with that as it need not be taken in the morning as such. Wish you good health, take care.
Answered: Sun, 7 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor